Stability of tautological vector bundles on Hilbert squares of surfaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 127-138
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2010__124__127_0,
author = {Schlickewei, Ulrich},
title = {Stability of tautological vector bundles on {Hilbert} squares of surfaces},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {127--138},
year = {2010},
publisher = {Seminario Matematico of the University of Padua},
volume = {124},
mrnumber = {2752679},
zbl = {1208.14036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2010__124__127_0/}
}
TY - JOUR AU - Schlickewei, Ulrich TI - Stability of tautological vector bundles on Hilbert squares of surfaces JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2010 SP - 127 EP - 138 VL - 124 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2010__124__127_0/ LA - en ID - RSMUP_2010__124__127_0 ER -
%0 Journal Article %A Schlickewei, Ulrich %T Stability of tautological vector bundles on Hilbert squares of surfaces %J Rendiconti del Seminario Matematico della Università di Padova %D 2010 %P 127-138 %V 124 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2010__124__127_0/ %G en %F RSMUP_2010__124__127_0
Schlickewei, Ulrich. Stability of tautological vector bundles on Hilbert squares of surfaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 127-138. http://geodesic.mathdoc.fr/item/RSMUP_2010__124__127_0/
